# SDR AALA202409161930

- Difficulty date: September 15, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N993AN
- Make and model: Airbus A321-231
- Aircraft serial: 7188
- Aircraft time: 23,808 hours, 9,472 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fastener
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L EXIT DOOR ARM/DISARM LEVER IS LOOSE. TIGHTENED LOOSE FASTENERS ON 3L EXIT DOOR ARM/DISARM LEVER PER AMM 20-21-11.
